All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Juan carlos Escanciano and David Jacho-chavez
 
''Uniform in Bandwidth Consistency of Smooth Varying Coefficient Estimators''
( 2009, Vol. 29 No.3 )
 
 
We prove the strong consistency, uniformly in the bandwidth, of the smooth varying coefficient conditional least squares estimator. Our results justify data-driven choices of bandwidths, such as Silverman's rule-of thumb, or standard cross-validation, that are usually implemented by most practitioners.
 
 
Keywords: Kernel estimators, empirical processes, varying coefficient models
JEL: C1 - Econometric and Statistical Methods: General
C2 - Single Equation Models; Single Variables: General
 
Manuscript Received : Jul 09 2009 Manuscript Accepted : Aug 07 2009

  This abstract has been downloaded 328 times                The Full PDF of this paper has been downloaded 87711 times